International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 55-64
On certain classes of -Valent functions
Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura, Egypt
Received 20 February 1985
Copyright © 1986 M. K. Aouf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let (, is any complex number, and ) denote the class of functions analytic in having critical points in and satisfyingIn this paper we generalize both those functions which are -valent convex of order , , with bounded boundary rotation and those -valent functions for which is -spirallike of order , .